Show simple item record

dc.contributor.authorCarvajal García-Pando, Alfonso
dc.contributor.authorMacías, Diego
dc.contributor.authorSalado Valdivieso, María Inés
dc.contributor.authorSáinz Gil, María 
dc.contributor.authorOrtega, Sara
dc.contributor.authorCampo, C.
dc.contributor.authorGarcía del Pozo, Javier
dc.contributor.authorMartín Arias, Luis Hermenegildo 
dc.contributor.authorVelasco Martín, Alfonso
dc.contributor.authorGonçalves, R.
dc.contributor.authorPombal, R.
dc.contributor.authorCarmona, R.
dc.date.accessioned2015-03-09T12:41:09Z
dc.date.available2015-03-09T12:41:09Z
dc.date.issued2009
dc.identifier.citationClinical Pharmacology and Therapeutics. 2009 May;85(5):481-4es
dc.identifier.issn0009-9236es
dc.identifier.urihttp://uvadoc.uva.es/handle/10324/9054
dc.descriptionProducción Científicaes
dc.description.abstractWe searched the Spanish and Portuguese pharmacovigilance databases for spontaneous case reports of heart rhythm disturbances associated with rupatadine and other new H1 antihistamines. Five cases were found involving patients treated with rupatadine (13.9% of all reports relating to this drug). In all five cases, the reaction started after exposure and resolved when the drug was discontinued. In two cases, rupatadine was the only medication being taken by the patient, and no other condition that could explain the heart rhythm disturbances was diagnosed. The reporting odds ratio was 3.2 (95% confidence interval, 1.0-10.5). The reporting rate was 2 cases per 100,000 patients treated per year (95% confidence interval, 0.4-6.0). These results suggest a causal relationship between rupatadine and heart rhythm disturbanceses
dc.format.mimetypeapplication/pdfes
dc.language.isoenges
dc.publisherAmerican Society for Clinical Pharmacology and Therapeuticses
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/
dc.subjectInsuficiencia cardiacaes
dc.subjectRupatadina
dc.titleHeart rhythm risturbances associated with rupatadine: a case series from the Spanish and Portuguese Pharmacovigilance Systemses
dc.typeinfo:eu-repo/semantics/articlees
dc.identifier.doi10.1038/clpt.2008.269es
dc.identifier.publicationfirstpage481es
dc.identifier.publicationissue5es
dc.identifier.publicationlastpage484es
dc.identifier.publicationtitleClinical Pharmacology and Therapeuticses
dc.identifier.publicationvolume85es
dc.peerreviewedSIes
dc.description.projectJunta de Castilla y León. Consejería de Sanidad. Dirección General de Salud Pública e Investigación, Desarrollo e Innovación.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 International


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record